Vol. 5, No. 5, 2012

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 1871–2245
Issue 5, 1501–1870
Issue 4, 1127–1500
Issue 3, 757–1126
Issue 2, 379–756
Issue 1, 1–377

Volume 16, 10 issues

Volume 15, 8 issues

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Editors' interests
 
Subscriptions
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
 
Author index
To appear
 
Other MSP journals
$C^{\infty} $ spectral rigidity of the ellipse

Hamid Hezari and Steve Zelditch

Vol. 5 (2012), No. 5, 1105–1132
Abstract

We prove that ellipses are infinitesimally spectrally rigid among C domains with the symmetries of the ellipse.

Keywords
inverse spectral problems, spectral rigidity, isospectral deformations, ellipses
Mathematical Subject Classification 2010
Primary: 35PXX
Milestones
Received: 4 May 2011
Revised: 11 July 2012
Accepted: 6 August 2012
Published: 29 December 2012
Authors
Hamid Hezari
Department of Mathematics
University of California
Irvine, CA 92697
United States
Steve Zelditch
Department of Mathematics
Northwestern University
2033 Sheridan Road
Evanston, IL 60208-2370
United States